MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, 34 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, 34 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 14229-28
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event occurred on an unspecified event date involving a primary set, piggyback was reported that there were black specks in drip chamber.There was unknown patient involvement and unknown harm/adverse event reported.
 
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.D4: only di provided as lot number is unknown.

Brand Name
SECONDARY SET, 34 INCH, NON-DEHP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25455343
Report Number9615050-2026-00451
Device Sequence Number21419493
Product Code FPA
UDI-Device Identifier10887787006282
UDI-Public(01)10887787006282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14229-28
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown